English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93779/124226 (75%)
Visitors : 28837132      Online Users : 134
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/18711
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18711

    Title: Kernel density estimation for random fields (density estimation for random fields)
    Authors: 吳柏林
    Carbon, Michel;Tran, Lanh Tat;Wu, Berlin
    Date: 1997
    Issue Date: 2008-12-24 13:30:42 (UTC+8)
    Abstract: Kernel-type estimators of the multivariate density of stationary random fields indexed by multidimensional lattice points space are investigated. Sufficient conditions for kernel estimators to converge uniformly are obtained. The estimators can attain the optimal rates L∞ of convergence. The results apply to a large class of spatial processes.
    Relation: Statistics & Probability Letters, Volume 36, Issue 2, 1 December 1997, Pages 115-125
    Data Type: article
    DOI 連結: https://doi.org/10.1016/S0167-7152(97)00054-0
    DOI: 10.1016/S0167-7152(97)00054-0
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    115.pdf425KbAdobe PDF251View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback